# SDR FDEA2018112103027

- Difficulty date: October 10, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK EVIDENCE OF CORROSION ON UPPER SURFACE AT   NUMEROUS LOCATIONS BS 1180 TO BS 1200 LBL 24.5 CORROSION REMOVED IAW SRM 51-10-02 REV 125 AND FOUND TO BE OUT OF LIMITS AT   SEVERAL LOCATIONS IAW SRM 53-00-52-1A DETAIL VII AND VIII REV 125.  REPAIR CARRIED OUT IAW SRM 53-00-52-2R REPAIR 3 OPTION 2.
